# SDR 95ZZZX586

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653445
- Condition: Defective
- Location: Rocker Arm Boss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER ARM BOSS HELI-COIL THREADS STRIPPED.  HELI-COIL WAS LOOSE IN THREADS.
